Diovan HCT Overdose

As with any medication, it is possible to overdose on Diovan HCT. Symptoms of a Diovan HCT overdose can include dizziness, a decrease in urine output, and vomiting, among other things. If you began treatment with Diovan HCT and overdosed, and/or believe you may have overdosed, seek medical attention immediately. If the overdose was recent, treatment may involve pumping the stomach. However, there is no readily available treatment that can remove Diovan quickly once it has been absorbed into the body. In these cases, the healthcare provider will usually treat the symptoms that occur as a result of the overdose.

Diovan HCT Overdose: An Overview

Diovan HCT® (valsartan and hydrochlorothiazide) is a medication used to control high blood pressure (hypertension). Although it is rare, a person can overdose on Diovan HCT just like any other medicine. The effects of a Diovan HCT overdose will vary depending on a number of factors, including how much Diovan HCT was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
 
If you happen to overdose on Diovan HCT, seek medical attention immediately.
 

Symptoms of a Diovan HCT Overdose

The effects of a Diovan HCT overdose can vary, but may include:
 
  • Extremely low blood pressure
  • Increased heart rate
  • Electrolyte imbalance (decreased levels of potassium, sodium (salt), or chloride in the blood)
  • Dehydration
  • Kidney failure.
     
This may cause signs or symptoms that include:
 
  • Lightheadedness, dizziness, or fainting
  • A decrease in urine output
  • Drowsiness, headache, or back pain
  • Slow or irregular heartbeat
  • Dry mouth
  • Increased thirst
  • Weakness
  • Tiredness
  • Restlessness
  • Seizures
  • Confusion
  • Muscle pain or cramps
  • Nausea or vomiting
  • Loss of consciousness.
     
10 Foods That Lower Cholesterol

Diovan HCT Medicine

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.